A local controllability test for nonlinear multiple model systems

Todd Murphey*, Joel Burdick

*Corresponding author for this work

Research output: Contribution to journalConference articlepeer-review

6 Scopus citations


This paper develops a local controllability result for Multiple Model Driftless Affine (MMDA) control systems. The controllability result can be interpreted as a non-smooth extension of Chow's theorem, and uses a set-valued Lie Bracket. These results are interpreted in terms of an illustrative example involving an overconstrained wheeled vehicle.

Original languageEnglish (US)
Pages (from-to)4657-4661
Number of pages5
JournalProceedings of the American Control Conference
StatePublished - 2002
Event2002 American Control COnference - Anchorage, AK, United States
Duration: May 8 2002May 10 2002

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'A local controllability test for nonlinear multiple model systems'. Together they form a unique fingerprint.

Cite this